# SDR FDEA201609293403

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 15,707 hours, 2,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W84528
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SURFACE PLATE HAS CRACK 12 INCH, TWO LOCATION ON SAME PANEL AT POSITION 7R ON MDC.  TEMPORARY REPAIR TO FLOOR PANEL AT POSITION 6R,7R, AND 8R.  ROLLER TRAYS ARE REMOVED FROM REPAIR AREA.  OK PER EA G-5321-T0328672.  C/W EA G-5321-T0328672 P1.
